Aa
A
A
Close
Avatar universal
Light bleeding on two days of bc?
I started Generess Fe and I only took it for two days because it made more nauseous then any bc I had ever been on before. I was wiping today and there was a little bit or brown and I just went to the bathroom and there was some light pink on the tp. So sorry tmi. The Dr who gave me the pills told me to start on the first Sunday after my period. I only took it for 2 days then stopped. Is that just normal spotting that will go away, even though I only took it for two days? I also had unprotected sex with my bf. Now before you say we're dumb, we already know we are. We used to use condoms until it broke and I had to take plan b and they dry out and which increases break risk and multiple positions is what broke our last one.
Cancel
3 Answers
Page 1 of 1
Avatar universal
Your not dumb, your simply trying to figure out what's going on. If you took other bcps prior to these new ones and now have stopped them altogether your hormones might be adjusting to not being on bcp. If your concerned about pregnancy you will have to wait till you miss your period to see if that is a possibility. Good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
563773 tn?1374250139
Hello,
Chances of pregnancy are less in your case and the symptoms can be due to hormonal imbalance.
However to confirm the status of pregnancy, I suggest you to test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
563773 tn?1374250139
Hello,
Chances of pregnancy are less in your case and the symptoms can be due to hormonal imbalance.
However to confirm the status of pregnancy, I suggest you to test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1476662562
Blank
KTowne commented on KTowne's status
8 hrs ago
1236893 tn?1408490528
Blank
gymdandee commented on Green Tea and Green T...
12 hrs ago
Avatar universal
Blank
Paxiled commented on Green Tea and Green T...
23 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources